RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1978, Volume 106(148), Number 2(6), Pages 234–264 (Mi msb2575)  

This article is cited in 6 scientific papers (total in 6 papers)

On two models of the steady state motion of charged particles in a vacuum diode

Yu. I. Mokin


Abstract: In this paper two models are proposed for the steady-state motion of charged particles in a vacuum diode. The equivalence of these models is proved.
Figures: 1.
Bibliography: 7 titles.

Full text: PDF file (2787 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1978, 34:6, 785–812

Bibliographic databases:

UDC: 537.5:5.948.34
MSC: Primary 78A35, 82A45; Secondary 45K05
Received: 17.11.1977

Citation: Yu. I. Mokin, “On two models of the steady state motion of charged particles in a vacuum diode”, Mat. Sb. (N.S.), 106(148):2(6) (1978), 234–264; Math. USSR-Sb., 34:6 (1978), 785–812

Citation in format AMSBIB
\Bibitem{Mok78}
\by Yu.~I.~Mokin
\paper On two models of the steady state motion of charged particles in a~vacuum diode
\jour Mat. Sb. (N.S.)
\yr 1978
\vol 106(148)
\issue 2(6)
\pages 234--264
\mathnet{http://mi.mathnet.ru/msb2575}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=502962}
\transl
\jour Math. USSR-Sb.
\yr 1978
\vol 34
\issue 6
\pages 785--812
\crossref{https://doi.org/10.1070/SM1978v034n06ABEH001357}


Linking options:
  • http://mi.mathnet.ru/eng/msb2575
  • http://mi.mathnet.ru/eng/msb/v148/i2/p234

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Khapaev M., “Numerical Inversion of Certain Integral-Operators of the First Kind”, Differ. Equ., 17:7 (1981), 862–870  mathscinet  isi
    2. Lazarov R., Mokin I., “The Convergence of Difference-Schemes for Poisson Equations in Lp Metrics”, 261, no. 4, 1981, 796–801  mathscinet  zmath  isi
    3. Khapaev M., “Numerical Inversion of Integral-Operators of the 1st Kind of the Simple-Layer-Potential Type”, Differ. Equ., 18:3 (1982), 383–388  mathnet  mathscinet  zmath  isi
    4. Yu. I. Mokin, “An efficient method for calculating the emission current density in vacuum lines”, U.S.S.R. Comput. Math. Math. Phys., 30:4 (1990), 149–159  mathnet  crossref  mathscinet
    5. M. V. Karasev, A. V. Pereskokov, “Asymptotic solutions of Hartree equations concentrated near low-dimensional submanifolds. I. The model with logarithmic singularity”, Izv. Math., 65:5 (2001), 883–921  mathnet  crossref  crossref  mathscinet  zmath
    6. V. M. Sveshnikov, “Metod dekompozitsii raschetnoi oblasti v zadachakh silnotochnoi elektroniki”, Sib. zhurn. industr. matem., 18:2 (2015), 124–130  mathnet  crossref  mathscinet  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:168
    Full text:42
    References:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019